# SDR AALA971782

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: PU90461AR3
- Condition: Defective
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, FIRST CLASS LAVATORY SMOKE DETECTOR DID NOT TEST PROPERLY.  REPLACED FIRST CLASS LAVATORY SMOKE DETECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
